# SDR CA150806006

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,421 hours
- Engine: Allsn 501D13D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Condition: Broken
- Location: Flap Selector
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP WOULD DO AN UN-COMMANDED TO THE UP POSITION WITH THE FLAP SWITCH IN NEUTRAL POSITION WHEN SELECTED DOWN FLAP WOULD MOVE DOWN. THE FLAP SELECTOR WOULD NOT RETURN TO NEUTRAL POSITION & OVER SHOOT TO THE UP SELECTED POSITION DUE TO A BROKEN SPRING INSIDE THE SELECTION SOLENOID VALVE. REPLACED FLAP SELECTOR CHECKED SERVICEABLE.
